Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 607984, 4 pages
http://dx.doi.org/10.1155/2014/607984
Research Article

On 10-Centralizer Groups of Odd Order

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran

Received 17 February 2014; Accepted 12 March 2014; Published 1 April 2014

Academic Editors: J. Rada and S. Yang

Copyright © 2014 Z. Foruzanfar and Z. Mostaghim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Abdollahi, S. M. J. Amiri, and A. M. Hassanabadi, “Groups with specific number of centralizers,” Houston Journal of Mathematics, vol. 33, no. 1, pp. 43–57, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. R. Ashrafi, “Counting the centralizers of some finite groups,” The Korean Journal of Computational & Applied Mathematics, vol. 7, no. 1, pp. 115–124, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. R. Ashrafi, “On finite groups with a given number of centralizers,” Algebra Colloquium, vol. 7, no. 2, pp. 139–146, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. R. Ashrafi and B. Taeri, “On finite groups with a certain number of centralizers,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 217–227, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. R. Ashrafi and B. Taeri, “On finite groups with exactly seven element centralizers,” Journal of Applied Mathematics & Computing, vol. 22, no. 1-2, pp. 403–410, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. M. Belcastro and G. J. Sherman, “Counting centralizers in finite groups,” Mathematics Magazine, vol. 67, no. 5, pp. 366–374, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Zarrin, “Criteria for the solubility of finite groups by their centralizers,” Archiv der Mathematik, vol. 96, no. 3, pp. 225–226, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Zarrin, “On element-centralizers in finite groups,” Archiv der Mathematik, vol. 93, no. 6, pp. 497–503, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Zarrin, “On solubility of groups with finitely many centralizers,” Bulletin of the Iranian Mathematical Society, vol. 39, no. 3, pp. 517–521, 2013. View at Google Scholar · View at MathSciNet
  10. B. H. Neumann, “Groups covered by finitely many cosets,” Publicationes Mathematicae Debrecen, vol. 3, pp. 227–242, 1954. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. J. Tomkinson, “Groups covered by finitely many cosets or subgroups,” Communications in Algebra, vol. 15, no. 4, pp. 845–859, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Scorza, “Gruppi che possono pensarsi come somma di tre sottogrouppi,” Bollettino della Unione Matematica Italiana, vol. 5, pp. 216–218, 1926. View at Google Scholar
  13. D. Greco, “Sui gruppi che sono somma di quattro o cinque sottogruppi,” Rendiconto dell'Accademia delle Scienze Fisiche e Matematiche, vol. 23, pp. 49–59, 1956 (Italian). View at Google Scholar · View at MathSciNet
  14. R. A. Bryce, V. Fedri, and L. Serena, “Covering groups with subgroups,” Bulletin of the Australian Mathematical Society, vol. 55, no. 3, pp. 469–476, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Abdollahi, M. J. Ataei, S. M. J. Amiri, and A. M. Hassanabadi, “Groups with a maximal irredundant 6-cover,” Communications in Algebra, vol. 33, no. 9, pp. 3225–3238, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Abdollahi and S. M. J. Amiri, “On groups with an irredundant 7-cover,” Journal of Pure and Applied Algebra, vol. 209, no. 2, pp. 291–300, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. Itô, “On finite groups with given conjugate types. I,” Nagoya Mathematical Journal, vol. 6, pp. 17–28, 1953. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. H. E. Cohn, “On n-sum groups,” Mathematica Scandinavica, vol. 75, no. 1, pp. 44–58, 1994. View at Google Scholar · View at MathSciNet
  19. S. J. Baishya, “On finite groups with specific number of centralizers,” International Electronic Journal of Algebra, vol. 13, pp. 53–62, 2013. View at Google Scholar · View at MathSciNet